Alert archive / Wisconsin / Special Weather Statements in 2019
Special Weather Statement, NWS Green Bay, WI
NWS Green Bay, WI issued this special weather statement at Jun 30, 2019, 11:21 AM CDT for Calumet County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2019, 11:21 AM CDT (16:21 UTC)
- Expired
- Jun 30, 2019, 12:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Green Bay, WI
County Calumet County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -408 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
963
WWUS83 KGRB 301621
SPSGRB
Special Weather Statement
National Weather Service Green Bay WI
1121 AM CDT Sun Jun 30 2019
WIZ038-039-048>050-301715-
Calumet WI-Winnebago WI-Outagamie WI-Manitowoc WI-Brown WI-
1121 AM CDT Sun Jun 30 2019
...THUNDERSTORMS MOVING THROUGH THE FOX VALLEY...
At 1119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kaukauna to near Rosendale. Movement was
southeast at 35 mph.
Wind gusts to 30 to 40 mph and brief heavy rainfall will be possible
with these storms.
Locations impacted include...
Appleton, Oshkosh, Manitowoc, Menasha, Kaukauna, Little Chute,
Kimberly, Chilton, Brillion and Cleveland.
People at Ford Festival Park should consider seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4390 8862 4444 8831 4410 8755 4406 8760
4390 8769 4389 8816 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 1619Z 307DEG 32KT 4434 8828 4381 8858
$$
KieckbuschWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special weather statement went out at Jun 30, 6:46 AM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jun 30, 6:46 AM CDT, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 646 AM CDT Sun Jun 30 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 424 AM CDT Sun Jun 30 2019 As expected, MCS is approaching WI from MN early this morning. The convection has begun its dive SE along the strong instability gradient/edge of cap. High res models show a couple different solutions. The first is the complex decays before it moves into the area, with additional storms possible along any boundaries that are laid out by the system. The second solution, which seems more likely given latest radar, is the western part of the forecast area is affected by showers and storms this morning. The question then becomes what if anything re-develops in area this afternoon. SPC does a good job describing uncertainty with today's storm threat. NAM and GFS then in general agreement on additional storms tonight over the SW part of forecast area along warm front, overspreading the area late. Temps today will be dependent on amount of residual clouds, but some sunshine expected. Overall, forecast confidence is not exceedingly high in this part of the forecast. .LONG TERM...Monday Night Through Saturday Issued at 424 AM CDT Sun Jun 30 2019 Main highlights for the extended are the possibility for severe weather on Tuesday, intermittent chances for additional showers and storms through the end of the work week, and a Canadian high approaching the Upper Mississippi Valley for next weekend. A low pressure system will approach the Upper Mississippi Valley from the southwest Monday night into Tuesday. As this system tracks closer to the region, a warm front will set up over central Wisconsin that will bring showers and thunderstorms to the forecast area Monday night into Tuesday afternoon. The cold front associated with the approaching low pressure system will then sweep across Wisconsin Tuesday afternoon and evening. This will keep chances for showers and storms across much of the forecast area Tuesday afternoon and evening. It is possible for a small window of strong to severe storms over central and east-central Wisconsin Tuesday afternoon/evening, but is dependent on the location and movement of the cold front. By Tuesday night, the cold front will move south into southern Wisconsin and northern Illinois. Model guidance suggests a surface high pressure system may briefly shift over northern Wisconsin Tuesday night through Wednesday night. Therefore, depending on how far south the front will sag, chances for showers and storms will remain higher across the southern portions of the forecast area with lower chances across northern Wisconsin. Model guidance indicates a cold front will pass over the region on Thursday night into Friday, increasing chances for showers and storms over the forecast area. However, model guidance is not in agreement with the timing of this cold frontal passage. Once the cold front moves out of the forecast area, model guidance suggests a Canadian high pressure system may shift over the Upper Mississippi Valley for the weekend. This would bring cooler temperatures and dryer conditions to the forecast area. && .AVIATION...for 12Z TAF Issuance Issued at 645 AM CDT Sun Jun 30 2019 Latest radar trends indicate convective complex moving SSE across far western WI and eastern MN. Storms may brush the western part of forecast area and TAF sites as they move SSE this morning. Additional storms or residual storms from complex may affect southern airports mid-day. Frontal boundary will remain near the forecast area into Monday (and beyond), so threat for storms will continue. Outside of storms, mainly VFR conditions expected. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....JKL LONG TERM......Hykin AVIATION.......JKL
Hazardous weather outlook, Jun 30, 4:28 AM CDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 428 AM CDT Sun Jun 30 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 428 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Scattered thunderstorms are expected. A few storms with strong winds and heavy rain are possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered thunderstorms are forecast through late Friday. A few strong storms are possible on Tuesday in central and east-central Wisconsin. .SPOTTER INFORMATION STATEMENT... Formal spotter activation is not expected today, but storm spotters are asked to forward any reports of strong winds or rainfall over an inch to the National Weather Service. LMZ521-522-541>543-010930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 428 AM CDT Sun Jun 30 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight There is a chance for thunderstorms, mainly this afternoon and tonight. Strong winds may accompany a few storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Scattered thunderstorms are forecast through Friday night. Dense marine fog may also develop at times. Any thunderstorms or dense fog will pose a hazard to boaters. JKL/Hykin
In the hours before
Special weather statement, Jun 30, 10:06 AM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Green Bay WI 1006 AM CDT Sun Jun 30 2019 WIZ045-301530- Waushara WI- 1006 AM CDT Sun Jun 30 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WAUSHARA COUNTY UNTIL 1030 AM CDT... At 1005 AM CDT, Doppler radar was tracking strong thunderstorms 7 miles west of Wautoma, moving southeast at 45 mph. Pea size hail, torrential rainfall and wind gusts to 40 to 50 mph will be possible with these storms. Locations impacted include... Wautoma, Plainfield, Silver Lake, Dakota, Richford, Spring Lake, Coloma, Hancock and Lohrville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized urban flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Green Bay. && LAT...LON 4398 8960 4424 8960 4424 8939 4398 8903 TIME...MOT...LOC 1505Z 313DEG 40KT 4406 8942 Kieckbusch
Local storm report, Jun 30, 10:18 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1018 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HEAVY RAIN 3 NW PORT EDWARDS 44.36N 89.89W
06/30/2019 M1.10 INCH WOOD WI PUBLIC
&&Local storm report, Jun 30, 10:29 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1029 AM CDT SUN JUN 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM TSTM WND DMG NEKOOSA 44.31N 89.88W
06/30/2019 WOOD WI LAW ENFORCEMENT
2-3 TREES DOWN. DELAYED REPORT. TIME ESTIMATED.
&&
BERSCHSpecial weather statement, Jun 30, 10:41 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1041 AM CDT Sun Jun 30 2019
WIZ031-037>040-045-048>050-301700-
Calumet WI-Waupaca WI-Shawano WI-Kewaunee WI-Winnebago WI-
Outagamie WI-Manitowoc WI-Waushara WI-Brown WI-
1041 AM CDT Sun Jun 30 2019
...LINE OF THUNDERSTORMS HEADED FOR THE FOX VALLEY...
At 1039 AM CDT, Doppler radar was tracking a line of thunderstorms
along a line extending from near Embarrass to near Berlin. Movement
was east at 35 mph.
Winds gusts to 30 mph, brief heavy rainfall and lightning will
accompany these storms.
Locations impacted include...
Green Bay, Appleton, Oshkosh, Menasha, Kaukauna, Little Chute, New
London, Kimberly, Berlin and Clintonville.
People at Ford Festival Park, and Norbert Hill Center should consider
seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4390 8889 4398 8889 4398 8908 4470 8870
4455 8768 4389 8803 4389 8816 4394 8816
4394 8840 4389 8840
TIME...MOT...LOC 1539Z 287DEG 32KT 4462 8864 4391 8901
KieckbuschSpecial weather statement, Jun 30, 10:50 AM CDT, 31 minutes before
Special Weather Statement National Weather Service Green Bay WI 1050 AM CDT Sun Jun 30 2019 WIZ005-010-011-018-019-301715- Vilas-Oneida-Forest-Lincoln-Langlade- 1050 AM CDT Sun Jun 30 2019 ...A BRIEF PERIOD OF GUSTY EAST WINDS EXPECTED ACROSS NORTH CENTRAL WISCONSIN THROUGH MIDDAY... Gusty east winds were developing over north central Wisconsin, in the wake of a diminishing area of light rain. The east winds will increase quickly as the rain ends, with gusts to 30 to 40 mph anticipated. The strong winds will only last 15 to 30 minutes, then rapidly subside. Boater, fishermen and other outdoor enthusiasts should be prepared for a brief period of gusty east winds through midday. Kieckbusch
Special weather statement, Jun 30, 11:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1121 AM CDT Sun Jun 30 2019
WIZ038-039-048>050-301715-
Calumet WI-Winnebago WI-Outagamie WI-Manitowoc WI-Brown WI-
1121 AM CDT Sun Jun 30 2019
...THUNDERSTORMS MOVING THROUGH THE FOX VALLEY...
At 1119 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kaukauna to near Rosendale. Movement was
southeast at 35 mph.
Wind gusts to 30 to 40 mph and brief heavy rainfall will be possible
with these storms.
Locations impacted include...
Appleton, Oshkosh, Manitowoc, Menasha, Kaukauna, Little Chute,
Kimberly, Chilton, Brillion and Cleveland.
People at Ford Festival Park should consider seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4390 8862 4444 8831 4410 8755 4406 8760
4390 8769 4389 8816 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 1619Z 307DEG 32KT 4434 8828 4381 8858
KieckbuschThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:44 AM CDT | Special Weather Statement | GRB | Wood | 31 min |
| Jun 30, 8:01 AM CDT | Special Weather Statement | GRB | Marathon, Wood | 89 min |
| Jun 30, 8:32 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Wood | 58 min |
| Jun 30, 9:03 AM CDT | Special Weather Statement | GRB | Marathon, Portage, Waupaca, Waushara, Wood | 57 min |
| Jun 30, 9:33 AM CDT | Special Weather Statement | GRB | Waushara | 42 min |
| Jun 30, 10:06 AM CDT | Special Weather Statement | GRB | Waushara | 24 min |
| Jun 30, 10:41 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Outagamie, Winnebago | 79 min |
Nearby
Special Weather Statements in Wisconsin, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.